# SDR DALA2018061504020

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,979 hours, 55,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FORWARD GALLEY NTF REPLACEMENT, FOUND CORROSION ON FLOOR BEAM BETWEEN FLOOR PANEL 160B & 160C.  REPLACED FLOOR SUPPORT REF SRM 51-01, PAGE 1 AND DWG 9936534. THIS IS CONSIDERED LEVEL 2 CORROSION.
